# SDR A6WA200940812

- Difficulty date: December 21, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 22,159 hours, 21,410 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF ELECTRICAL ODOR IN COCKPIT ON DESCENT.  INSPECTED AC FWD CABIN AND COCKPIT LIGHTING, COOLING FAN AND DISPLAY SCREENS.  OPERATED AC PACKS FROM BOTH ENGINES AND APU AIR.  ALSO INSPECTED GALLEY AND COFFEEMAKERS, NO ELECTRICAL ODOR OBSERVED.  AC IS OK FOR SERVICE.  (K)
